Thresholds for families of multisets, with an application to graph pebbling

Airat Bekmetjev, Graham Brightwell, Andrzej Czygrinow, Glenn Hurlbert

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


In this paper we prove two multiset analogs of classical results. We prove a multiset analog of Lovász's version of the Kruskal-Katona Theorem and an analog of the Bollobás-Thomason threshold result. As a corollary we obtain the existence of pebbling thresholds for arbitrary graph sequences. In addition, we improve both the lower and upper bounds for the, 'random pebbling' threshold of the sequence of paths.

Original languageEnglish (US)
Pages (from-to)21-34
Number of pages14
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Jul 28 2003


  • Multiset lattice
  • Pebbling number
  • Shadow
  • Threshold

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Thresholds for families of multisets, with an application to graph pebbling'. Together they form a unique fingerprint.

Cite this